# SDR AALA202512095404

- Difficulty date: November 18, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 70,004 hours, 30,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY SERVICE DOOR INTERNAL STRUCTURE DOOR HANDLE BOX LOWER SUPPORT BEAM HAS A CRACK ABOUT 1 INCH LONG AT RADIUS, JUST ADJACENTTO HANDLE BOX FORWARD LOWER INBOARD ATTACH POINT. REMOVED AND REPLACED FORWARD GALLEY SERVICE DOOR INTERNAL STRUCTURE DOOR HANDLE BOX LOWER SUPPORT BEAM. PER B737NG SRM 51-40-02.
